MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG SAFELIGHT FIBER OPTIC CABLE GREY 5MM X 10FT 3.05M; LIGHT SOURCE, FIBEROPTIC, ROUTINE

STRYKER ENDOSCOPY-SAN JOSE PKG SAFELIGHT FIBER OPTIC CABLE GREY 5MM X 10FT 3.05M; LIGHT SOURCE, FIBEROPTIC, ROUTINE
Model Number 0233050200
Medical Device Problem Code Failure to Shut Off (2939)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was the potential of a thermal event.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Additional Manufacturer Narrative
Alleged failure: "it was reported by the sales rep cullen brown the light source remained on when it was removed from the adapter on the scope ref rma (b)(4) salesforce case number (b)(4)" conclusion: reported failure mode could not be reproduced but reed switch function was noted to be slightly insensitive in response to safelight adapter attachment.It's possible that these issues could cause it to get stuck in either the "on" or "off" position, leading to the reported scenario where the light source fails to turn off after the safelight adapter was removed.Probable root cause is likely due to a damaged/defective reed switch.The product was returned for investigation and the failure(s) identified is consistent with the complaint record.Failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description
It was reported that there was the potential of a thermal event.

Brand Name
PKG SAFELIGHT FIBER OPTIC CABLE GREY 5MM X 10FT 3.05M
Common Device Name
LIGHT SOURCE, FIBEROPTIC, ROUTINE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
hannah stalnaker
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key12858126
Report Number0002936485-2021-00667
Device Sequence Number12258298
Product Code FCW
UDI-Device Identifier07613327051643
UDI-Public07613327051643
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K082813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0233050200
Device Catalogue Number0233050200
Device Lot Number165445
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2021
Supplement Date Received by Manufacturer10/25/2021
Initial Report FDA Received Date11/22/2021
Supplement Report FDA Received Date01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown